Area minimizers and boundary rigidity of almost hyperbolic metrics

Dmitri Burago, Sergei Ivanov

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

This paper is a continuation of our paper about boundary rigidity and filling minimality of metrics close to flat ones. We show that compact regions close to a hyperbolic one are boundary distance rigid and strict minimal fillings. We also provide a more invariant view on the approach used in the above-mentioned paper.

Original languageEnglish (US)
Pages (from-to)1205-1248
Number of pages44
JournalDuke Mathematical Journal
Volume162
Issue number7
DOIs
StatePublished - May 1 2013

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this